# SDR ASOA200900656

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL POST BL 0.0 LT AND RT SIDES HAVE INDICATIONS NOTED APPROX .2 INCHES IN LENGTH, 60 PERCENT FULL SCREEN HEIGHT AT WL 69.0 AFT FLANGES.  FAILED NDT INSPECTION.  REMOVED 2 EA BRACKETS THAT SUPPORT DUCTS.  REMOVED POST IAW SRM 51-42-06 AND 51-42-21.  POSTS SENT TO BACKSHOP TO BE FABRICATED AND STRAP AND BRACKETS PLACED ON REPAIRABLE PARTS RACK.  FABRICATED POST LT / RT SIDE.  FABRICATED REPLACEMENT POSTS LT & RT USING 7075-0 .063 PO 104141/3 IAW SRM 51-24-21 REF DWG 601R32208.  TRIMMED, LOCATED AND DRILLED POSTS IAW SRM 51-24-36 AND 51-40-11.  INSTALLED POST IAW REO 601R-53-41-078 & COMPLIED WITH EC/TC REO 601R-53-41-978 & REO 601R-53-41-978.  APPLIED TOPCOAT FINISH IAW SRM 51-25-16.
